# SDR VNA2025F00001

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302043
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 27 HAS HEAVY CORROSION FROM FS985 TO FS1033.   PERFORMED FLOOR SUPPORT SPLICE REPAIR AT LBL27 BETWEEN FS977.00 – FS1039.00 IAW CRJ 700 SRM 53-00-41-201-001-01 AND MHIRJ REO 670-53-61-2393.
